# SDR DLL17951528

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1202
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 923-983
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND STRINGER CORRODED STR 34 AT FS 923 TO 983.  DRILLED NEW STRINGER AND SPLICE, INSTALLED PER SRM 53-13-00 FROM STA 913 TO 983.
